Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Quick Search
My eDoc
Session History
Support Wiki
Direct access to
document ID:

          Display Documents

Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-6  
KAM tori in 1D random discrete nonlinear Schrodinger model?
Authors: Johansson, M.; Kopidakis, G.; Aubry, S.
Date of Publication (YYYY-MM-DD): 2010-09
Title of Journal: EPL
Volume: 91
Issue / Number: 5
Sequence Number of Article: 50001
Document Type: Article
ID: 545489.0
Transmission thresholds in time-periodically driven nonlinear disordered systems
Authors: Johansson, M.; Kopidakis, G.; Lepri, S.; Aubry, S.
Date of Publication (YYYY-MM-DD): 2009-04
Title of Journal: EPL
Volume: 86
Issue / Number: 1
Sequence Number of Article: 10009
Document Type: Article
ID: 456356.0
The mammalian oxysterol-binding protein-related proteins (ORPs) bind 25-hydroxycholesterol in an evolutionarily conserved pocket
Authors: Suchanek, M.; Hynynen, R.; Wohlfahrt, G.; Lehto, M.; Johansson, M.; Saarinen, H.; Radzikowska, A.; Thiele, C.; Olkkonen, V.M.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Biochemical Journal
Volume: 405
Issue / Number: Part 3
Start Page: 473
End Page: 480
Document Type: Article
ID: 348542.0
Discrete nonlinear Schrödinger approximation of a mixed Klein-Gordon/Fermi-Pasta-Ulam chain: Modulational instability and a statistical condition for creation of thermodynamic breathers
Authors: Johansson, M.
Date of Publication (YYYY-MM-DD): 2006-04-01
Title of Journal: Physica D-Nonlinear Phenomena
Volume: 216
Issue / Number: 1
Start Page: 62
End Page: 70
Document Type: Article
ID: 301138.0
Discrete soliton mobility in two-dimensional waveguide arrays with saturable nonlinearity
Authors: Vicencio, R.A.; Johansson, M.
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Physical Review E
Volume: 73
Sequence Number of Article: 046602
Document Type: Article
ID: 244804.0
Full text / Content available
Quasiperiodic localized oscillating solutions in the discrete nonlinear Schrodinger equation with alternating on-site potential
Authors: Johansson, M.; Gorbach, A. V.
Date of Publication (YYYY-MM-DD): 2004-11
Title of Journal: Physical Review E
Volume: 70
Issue / Number: 5
Sequence Number of Article: 057604
Document Type: Article
ID: 227089.0
Entries: 1-6  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.